# SDR DHL2000717101

- Difficulty date: January 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 65956005241
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT MLG UPLOCK SUPPORT FITTING WAS CRACKED AT FWD LUG.  REMOVED AND REPLACED UPLOCK SUPPORT FITTING PER SRM 51-30-2.
